Sudaplus Non-Drowsy Tablets help relieve the symptoms of pain and pressure caused by sinusitis, together with a stuffy nose, blocked sinuses, headache, fever, aches and pains.
- Paracetamol to bring down fever and reduce aches, pains and headaches.
- Pseudoephedrine hydrochloride a decongestant that relieves nasal blockages and sinus congestion fast.
DOSAGE: For oral use only. Always swallow Sudaplus tablets with water.
Adults and children aged 16 years and over: Two tablets every 4-6 hours, up to 4 times a day. No more than 8 tablets in 24 hours.
Children aged 12 to 15 years: One tablet every 4-6 hours, up to 4 times a day. No more than 4 tablets in 24 hours.
NOT SUITABLE FOR CHILDREN UNDER 12 YEARS.
DO NOT TAKE IF:
- Do not use this product if you are allergic or have a hypersensitivity to any of the ingredients.
- If you have heart problems, high blood pressure, thyroid or prostate problems, diabetes or glaucoma.
- Please consult your doctor before use if you are pregnant, elderly, asthmatic, taking any other prescription medications, regular medicines or receiving regular treatment.
- Do not take with paracetamol or other cold & flu medications.
For professional advice on medicines, always consult your pharmacist.
This product should only be used when clearly necessary.
IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. PLEASE READ THE ENCLOSED LEAFLET CAREFULLY.
CONSULT YOUR DOCTOR:
If symptoms persist. Prolonged use without medical supervision may be harmful
IMPORTANT INFORMATION ABOUT SUDAPLUS TABLETS
- Each tablet contains Paracetamol 500mg and Pseudoephedrine Hydrochloride 60mg.
- If symptoms persist for more than 5 days or new symptoms occur stop treatment at once and consult your doctor.